# SDR GR4D20160811001

- Difficulty date: August 11, 2016
- Submitted: August 11, 2016
- Operation: General aviation
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N546QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5190
- Aircraft time: 8,655 hours, 3,158 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 11159CS554022
- Part serial: 0387
- Condition: Delaminated
- Location: Spoiler
- Part time: 8,655 hours, 3,158 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CB164 PART 1, TAP TEST INSPECTION NOTED A DELAMINATED AREA AROUND THE RT GROUND SPOILER BOARD THROW BOARD ATTACHMENT HOLE.  REPLACED.
